# SDR DALA2023120409898

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON OUTER AND INNER PAN IN LOWER AREA STA Y=974 AT AFT CARGO DOOR. SUMMARY OF NRC 00469 AFT CARGO DOOR WAS REMOVED PER B717-200 AMM 52-31-01 AND SERVICEABLE AFT DOOR WAS INSTALLED UNDER AMDS 5231-4004. (LP #0088352)
